National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 284543

Case Details

VAERS ID: 284543 (history)  
Form: Version 1.0  
Age: 11.0  
Gender: Female  
Location: Texas  
Vaccinated:2007-05-30
Onset:2007-05-30
   Days after vaccination:0
Submitted: 2007-06-14
   Days after onset:15
Entered: 2007-06-18
   Days after submission:4
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
DTAP: DTAP (NO BRAND NAME) / UNKNOWN MANUFACTURER - / UNK UN / UN
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1424F / 1 UN / UN
MNQ: MENINGOCOCCAL CONJUGATE (MENACTRA) / SANOFI PASTEUR - / UNK UN / UN

Administered by: Public       Purchased by: Public
Symptoms: Head injury, Skull X-ray, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Arrhythmia related investigations, signs and symptoms (broad), Accidents and injuries (narrow), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Headache
Allergies:
Diagnostic Lab Data: Skull X-ray - unknown results; Head computed axia, 05/10/07, normal.
CDC Split Type: WAES0705USA05771

Write-up: Information has been received from a medical assistant concerning an 11 year old female who was vaccinated with the first dose of Gardasil. Concomitant therapy included DTaP (unspecified) (+) Menactra, both administered in the opposite arm. It was reported that 20 seconds after vaccination with Gardasil, the patient fainted. The patient recovered after five to ten seconds, although, bumped her head on the floor. X-rays of the patient''s head were taken (results not reported). The outcome of the patient''s head injury was unknown. Additional information has been requested. This is one of two reports received fro the same source. This is in follow-up to report(s) previously submitted on 6/14/2007. Initial and follow-up information has been received from a medical assistant concerning an 11 year old female student with a history of headaches who on 30-MAY-2007 at 1:45 pm was vaccinated in the left arm with the first dose of GARDASIL (LOT# 654885/1424F). Concomitant therapy included INFANRIX (Lot # U1986AA) and MENACTRA (Lot # U2142AA), both administered in the opposite arm at 1:45pm. It was reported that the patient sat down for5-10 minutes after the vaccinations. When she got up, "she gave about 10 steps and fainted. She hit herself on the head." The patient was observed and a head computed axial scan was performed. The result was normal and showed no infarct, mass or bleed. The outcome of the patient''s head injury was unknown. This in one of two reports received from the same source. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=284543


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166